# SDR CA121030002

- Difficulty date: October 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HTH
- Condition: Cracked
- Location: Engine
- Part time: 1,175 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACFT 50 HR INSPECTION,  THE STARTER WAS FOUND TO HAVE A CRACK APPROXIMATELY 1.5" IN LENGTH IN THE GEAR CASING.  STARTER REPLACED.
